# SDR SWAA2023030712405

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 29,548 hours, 13,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR NOT SECURED PROPERLY<[01] (AFT SERVICE DOOR) REPOSITIONED GIRT BAR AND OPS CHECKED PER AMM 25-66-00
